Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A generalization of the Hilton-Milnor theorem


Author: Gerald J. Porter
Journal: Bull. Amer. Math. Soc. 71 (1965), 357-359
MathSciNet review: 0172291
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Hilton, On the homotopy groups of the union of spheres, J. London Math. Soc. 30 (1955), 154–172. MR 0068218
  • 2. J. Milnor, The construction FK, Princeton University, 1956, mimeographed.
  • 3. Gerald J. Porter, The homotopy groups of wedges of suspensions, Amer. J. Math. 88 (1966), 655–663. MR 0200926


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11293-9